# SDR NACA2021071900001

- Difficulty date: July 19, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 103,804 hours, 17,259 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulted
- Location: Nr 1 Generator
- Part time: 310 hours, 69 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR EICAS MESSAGE ON CLIMBOUT.   REMOVED AND REPLACED #1 ENGINE IDG IAW AMM 24-11-01. OPS CHECK NORMAL, LEAK CHECK GOOD. ETOPS GROUND VERIFICATION GOOD. NOTE: REMOVED UNIT TIMES BELOW ARE FOR NAC ONLY, PREVIOUS TIME ON WING UNKNOWN.
